Dynamical Percolation
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 4, p. 497-528
@article{AIHPB_1997__33_4_497_0,
     author = {H\"aggstr\"om, Olle and Peres, Yuval and Steif, Jeffrey E.},
     title = {Dynamical Percolation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {4},
     year = {1997},
     pages = {497-528},
     zbl = {0894.60098},
     mrnumber = {1465800},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1997__33_4_497_0}
}
Häggström, Olle; Peres, Yuval; Steif, Jeffrey E. Dynamical Percolation. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 4, pp. 497-528. http://www.numdam.org/item/AIHPB_1997__33_4_497_0/

[1] K. Alexander, Simultaneous uniqueness of infinite clusters in stationary random labeled graphs, Commun. Math. Phys., Vol. 168, 1995, pp. 39-55. | MR 1324390 | Zbl 0827.60080

[2] K. Athreya and P. Ney, Branching Processes, Springer-Verlag, New York, 1972. | MR 373040 | Zbl 0259.60002

[3] R.E. Barlow and F. Proschan, Mathematical Theory of Reliability, Wiley, New York, 1965. | MR 195566 | Zbl 0132.39302

[4] I. Benjamini, R. Pemantle and Y. Peres, Martin capacity for Markov chains, Ann. Probab., Vol. 23, 1995, pp. 1332-1346. | MR 1349175 | Zbl 0840.60068

[5] P. Doyle and J.L. Snell, Random Walks and Electric Networks, Mathematical Assoc. of America, Washington, D. C., 1984. | MR 920811 | Zbl 0583.60065

[6] S.N. Ethier and T.G. Kurtz, Markov Processes-Characterization and Convergence, John Wiley & Sons, New York., 1986. | Zbl 0592.60049

[7] W. Feller, An Introduction to Probability Theory and its Applications, Volume 2. John Wiley and Sons: New York, 1966. | MR 210154 | Zbl 0138.10207

[8] O. Frostman, Potential d'équilibre et capacité des ensembles, Thesis, Lund, 1935.

[9] M. Fukushima, Basic properties of Brownian motion and a capacity on the Wiener space, J. Math. Soc. Japan, Vol. 36, 1984, pp. 161-175. | MR 723601 | Zbl 0522.60081

[10] G. Grimmett, Percolation, Springer-Verlag, New York, 1989. | MR 995460 | Zbl 0691.60089

[11] T. Hara and G. Slade, Mean field behavior and the lace expansion, in Probability Theory and Phase Transitions, (ed. G. Grimmett), Proceedings of the NATO ASI meeting in Cambridge 1993, Kluwer, 1994. | MR 1283177 | Zbl 0831.60107

[12] T.E. Harris, A correlation inequality for Markov processes in partially ordered spaces, Ann. Probab., Vol. 5, 1977, pp. 451-454. | MR 433650 | Zbl 0381.60072

[13] J.P. Kahane, Some random series of functions, Second edition, Cambridge University Press: Cambridge, 1985. | MR 833073 | Zbl 0571.60002

[14] H. Kesten, The critical probability of bond percolation on the square lattice equals 1/2, Commun. Math. Phys., Vol. 74, 1980, pp. 41-59. | MR 575895 | Zbl 0441.60010

[15] H. Kesten, Scaling relations for 2D-percolation, Commun. Math. Phys., Vol. 109, 1987, pp. 109-156. | MR 879034 | Zbl 0616.60099

[16] H. Kesten and Y. Zhang, Strict inequalites for some critical exponents in 2D-percolation, J. Statist. Phys., Vol. 46, 1987, pp. 1031-1055. | MR 893131 | Zbl 0683.60081

[17] J.-F. Le Gall, Some properties of planar Brownian motion, École d'été de probabilités de Saint-Flour XX, Lecture Notes in Math., Vol. 1527, 1992, pp. 111-235. Springer, New York. | MR 1229519 | Zbl 0779.60068

[18] T.M. Liggett, Interacting Particle Systems, Springer, New York, 1985. | MR 776231 | Zbl 0559.60078

[19] R. Lyons, Random walks and percolation on trees, Ann. Probab., Vol. 18, 1990, pp. 931-958. | MR 1062053 | Zbl 0714.60089

[20] R. Lyons, Random walks, capacity, and percolation on trees, Ann. Probab., Vol. 20, 1992, pp. 2043-2088. | MR 1188053 | Zbl 0766.60091

[21] R. Pemantle and Y. Peres, Critical random walk in random environment on trees, Ann. Probab., Vol. 23, 1995a, pp. 105-140. | MR 1330763 | Zbl 0837.60066

[22] R. Pemantle and Y. Peres, Galton-Watson trees with the same mean have the same polar sets, Ann. Probab., Vol. 23, 1995b, pp. 1102-1124. | MR 1349163 | Zbl 0833.60085

[23] M.D. Penrose, On the existence of self-intersections for quasi-every Brownian path in space, Ann. Probab., Vol. 17, 1989, pp. 482-502. | MR 985374 | Zbl 0714.60067

[24] Y. Peres, Intersection-equivalence of Brownian paths and certain branching processes, Commun. Math. Phys., Vol. 177, 1996, pp. 417-434. | MR 1384142 | Zbl 0851.60080

[25] M. Rosenblatt, Markov Processes. Structure and Asymptotic Behavior, Springer, New York, 1971. | MR 329037 | Zbl 0236.60002

[26] L.A. Shepp, Covering the circle with random arcs, Israel J. Math., Vol. 11, 1972, pp. 328-345. | MR 295402 | Zbl 0241.60008